Alert archive / Iowa / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 2, NWS Omaha, NE

April 12, 2014Mills County, Pottawattamie County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at Apr 12, 2014, 6:25 PM CDT for Mills County, Pottawattamie County, Iowa. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2014, 6:25 PM CDT (23:25 UTC)
Expired
Apr 12, 2014, 7:00 PM CDT
In force
35 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Mills County, IA, Pottawattamie County, IA

The radar

The Omaha radar (KOAX), 76 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 6:55 PM CDTHAIL 0.75Treynor, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 3:15 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 392 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
503 J/kg
Mixed-layer CIN
-473 J/kg
Mixed-layer LCL
1126 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
392 m²/s²
0-3 km storm-relative helicity
452 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WUUS53 KOAX 122325
SVROAX
IAC129-155-130000-
/O.NEW.KOAX.SV.W.0002.140412T2325Z-140413T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
625 PM CDT SAT APR 12 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MILLS COUNTY IN SOUTHWEST IOWA...
  SOUTHEASTERN POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...

* UNTIL 700 PM CDT

* AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  GLENWOOD...OR 17 MILES SOUTHEAST OF OMAHA...MOVING NORTHEAST AT 25
  MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  OAKLAND...TREYNOR...CARSON... MACEDONIA...SILVER CITY...HANCOCK...
  HENDERSON...MCCLELLAND...OLD TOWN PARK...
  FARM CREEK PUBLIC WILDLIFE AREA AND BOTNA BEND PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 41  AND 58 .
 INTERSTATE 80 IN IOWA NEAR MILE MARKER 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4116 9538 4113 9539 4108 9575 4126 9583
      4150 9542 4116 9516
TIME...MOT...LOC 2324Z 210DEG 22KT 4115 9571 

HAIL...1.00IN
WIND...<50MPH

$$

ZAPOTOCNY
3 follow-up statements
894 
WWUS53 KOAX 122345
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
645 PM CDT SAT APR 12 2014

IAC129-155-130000-
/O.CON.KOAX.SV.W.0002.000000T0000Z-140413T0000Z/
MILLS IA-POTTAWATTAMIE IA-
645 PM CDT SAT APR 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN MILLS AND EASTERN POTTAWATTAMIE COUNTIES...

AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TREYNOR...OR
21 MILES EAST OF OMAHA...MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
OAKLAND...TREYNOR...CARSON...MACEDONIA...HANCOCK...HENDERSON...OLD
TOWN PARK...FARM CREEK PUBLIC WILDLIFE AREA AND BOTNA BEND PARK.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 41  AND 58 .
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4116 9538 4113 9539 4115 9567 4124 9574
      4150 9542 4116 9516
TIME...MOT...LOC 2345Z 210DEG 22KT 4125 9559 

HAIL...1.00IN
WIND...<50MPH

$$

ZAPOTOCNY
531 
WWUS53 KOAX 122354
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
654 PM CDT SAT APR 12 2014

IAC129-130003-
/O.CAN.KOAX.SV.W.0002.000000T0000Z-140413T0000Z/
MILLS IA-

654 PM CDT SAT APR 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MILLS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA.  THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY AFTERNOON FOR SOUTHWEST IOWA.

LAT...LON 4116 9516 4116 9563 4127 9568 4150 9542
TIME...MOT...LOC 2353Z 211DEG 22KT 4124 9549 

$$

IAC155-130000-
/O.CON.KOAX.SV.W.0002.000000T0000Z-140413T0000Z/
POTTAWATTAMIE IA-
654 PM CDT SAT APR 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN POTTAWATTAMIE COUNTY...

AT 653 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARSON...OR 26
MILES EAST OF OMAHA...MOVING NORTHEAST AT 25 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
OAKLAND...TREYNOR...CARSON...MACEDONIA...HANCOCK...OLD TOWN PARK...
FARM CREEK PUBLIC WILDLIFE AREA AND BOTNA BEND PARK.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 41  AND 58 .
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4116 9516 4116 9563 4127 9568 4150 9542
TIME...MOT...LOC 2353Z 211DEG 22KT 4124 9549 

HAIL...1.25IN
WIND...<50MPH

$$

ZAPOTOCNY
660 
WWUS53 KOAX 122359
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
659 PM CDT SAT APR 12 2014

IAC155-130008-
/O.EXP.KOAX.SV.W.0002.000000T0000Z-140413T0000Z/
POTTAWATTAMIE IA-
659 PM CDT SAT APR 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN POTTAWATTAMIE COUNTY
WILL EXPIRE AT 700 PM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED INTO A 
NEW SEVERE THUNDERSTORM WARNING. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY AFTERNOON FOR SOUTHWEST IOWA.

LAT...LON 4116 9516 4116 9563 4127 9568 4150 9542
TIME...MOT...LOC 2358Z 210DEG 22KT 4124 9549 

$$

ZAPOTOCNY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 6:25 PM CDT, 0 minutes earlier.

Area forecast discussion, Apr 12, 6:25 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
625 PM CDT SAT APR 12 2014

.UPDATE...
ISSUED AT 621 PM CDT SAT APR 12 2014

CONVECTION HAS STARTED TO FIRE AHEAD OF A WEAK SURFACE LOW MOVING
OUT OF SOUTHEAST NEBRASKA AND INTO SOUTHWEST IOWA. WEATHER WATCH
FOR THIS AREA IS FORTHCOMING.

&&

.SHORT TERM...(TONIGHT THROUGH TUESDAY)
ISSUED AT 300 PM CDT SAT APR 12 2014

CONVECTIVE TRENDS TONIGHT AND PRECIPITATION COVERAGE/TYPE SUNDAY
PRIMARY CONCERN IN SHORT TERM.

WEAK WIND SHIFT/FRONT CONTINUED TO PRESS SEWD INTO THE AFTN
EXTENDING FROM NEAR HARLAN IA TO A LITTLE SE OF OLU AT
20Z...ALTHOUGH BETTER SFC COOLING LAGGED WELL TO THE NORTH. MOST
OF THE AREA IN ADVANCE OF WIND SHIFT HAS HAD ENOUGH OF A SW
COMPONENT TO WIND THAT IT HAD COMBINED WITH MIXING TO LOWER MANY
SFC DWPTS INTO MID 50S OR LOWER...MAIN EXCEPTION THROUGH 20Z FROM
SE CORNER OF NEBR INTO SW IA. THIS HAS HELPED KEEP MIXED LAYER CIN
VALUES STILL FAIRLY HIGH WITH IT WEAKENING IN CNTRL IA TOWARD NEBR
CITY PER SPC MESO PAGE. THUS...WOULD EXPECT FIRST OR AT LEAST
HIGHEST CONVECTION CHANCES WOULD BE IN IA COUNTIES THROUGH SUNSET
WHICH WAS SUPPORTED BY EARLIER THAN 18Z RAP AND ALSO 12Z 4KM WRF.
WITH DECENT...ALTHOUGH NOT EXCEPTIONALLY HIGH...DEEP SHEAR AND ML
CAPE VALUES OF AROUND 2K J/KG....CONDITIONAL SEVERE THREAT REMAINS
IN PLACE WITH LARGE HAIL/WIND RISK EARLY PROBABLY SHIFTING MORE
TOWARD WIND THREAT THIS EVENING. CONVECTIVE DEVELOPMENT FARTHER
SW THIS EVENING OR NORTH OF BOUNDARY OVERNIGHT SOMEWHAT LESS
CERTAIN WITH SOME HINTS BY TWO ABOVE SHORTER TERM MODELS
INDICATING A LULL LATER THIS EVENING/EARLY TONIGHT BEFORE
REDEVELOPMENT TOWARD OR NORTH OF OMAHA/LINCOLN BY 12Z. NE NEBR
COULD REMAIN DRY ALL NIGHT...AND EVEN INTO MID/LATE SUN MORNING
PER NAM...BUT INTRODUCED MODEST POPS TOWARD 12Z INCREASING INTO
CATEGORICAL MOST/ALL AREAS THEN TOWARD MIDDAY.

NAM HAD BACKED OFF SOMEWHAT ON COOLING AIRMASS AS PRECIP FELL NRN
ZONES...EXCEPT FAR NW...AND 12Z GFS/NAM/ECMWF SUGGESTED THAT MUCH
OF THE PRECIP COULD REMAIN LIQUID MUCH OF THE DAY. HOWEVER...KEPT
A R/S MIX IN ACROSS NERN NEBR. SOME CONVECTIVE THREAT COULD
CONTINUE SERN ZONES INTO AT LEAST MIDDAY AS H85 BOUNDARY REMAINS
NEAR SERN NEBR AND WOULD SUSPECT BEST SIGNIFICANT PRECIP CHANCES
WOULD FOCUS TOWARD THAT AREA DUE TO LOW/MID LVL FRONTOGENETICAL
FORCING. HOWEVER...SOME HINT AT A MID LVL FRONTO BAND OF PRECIP
SETTING UP ACROSS THE NORTH THUS AS MENTIONED ABOVE CATEGORICAL
POPS WERE MAINTAINED/INCLUDED ALL AREAS AT LEAST SOME POINT IN THE
DAY. MOST TEMPS STEADY/FALLING BUT IF PRECIP WOULD STAY OUT OF
SERN ZONES UNTIL CLOSER TO MIDDAY COULD SEE A FUTURE NEED FOR A
SLIGHT UPWARD BUMP THERE. WINDS OVER N AND W WILL BE STRONG
ENOUGH TO POSSIBLY WARRANT AN ADVISORY IN LATER FORECASTS...BUT
WILL WAIT UNTIL CONVECTIVE THREAT/PRECIP TRENDS BEFORE THAT PASS
FIRST.

KEPT RAIN/SNOW MIX W/SNOW ON NW FRINGE MENTION IN FORECAST SUN
NIGHT AS COLDER AIR SPILLS SOUTH...ALTHOUGH NOT A CERTAINTY AS GFS
ENDS BULK OF PRECIP MOST AREAS AS SOUNDINGS BECOME COLD ENOUGH TO
SUPPORT SNOW. WITH SOME WIND/CLOUDS PERSISTING...KEPT LOWS ON OR
ABOVE WARMER GUID VALUES SUN NIGHT. WITH SHORTWAVE ENERGY HOLDING
BACK INTO MONDAY...DID UP POPS A LITTLE SERN ZONES SUNDAY NIGHT
BUT KEPT MONDAY DRY FOR NOW. TEMPS LOOK TO BE WELL BELOW NORMAL.

FORECAST LOOKS DRY THEN INTO TUE AND WITH INCREASED MIXING ON
TUESDAY AHEAD OF NEXT TROUGH...TEMPERATURES SHOULD RETURN CLOSER
TO NORMAL.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 300 PM CDT SAT APR 12 2014

KEPT SLGT CHANCE POPS IN WED AFTN FAR NRN ZONES AS 12Z GFS/ECM
BROUGHT NEXT FRONT/TROUGH INTO THAT REGION LATE IN THE DAY.
READINGS SHOULD REBOUND AHEAD OF THIS FRONT...AND IF TRENDS
PERSIST...COULD SEE A NEED FOR FURTHER RAISING IN LATER FORECASTS.

UNCERTAINTIES INCREASE IN THU/FRI PERIOD AS GFS CLOSES OF A COLD
UPPER TROUGH LOOKING DOWNRIGHT NASTY THU NIGHT NERN NEBR. WHILE
ECMWF WAS MORE PROGRESSIVE...IT TOO TRENDED COLDER. THUS WOULD
THINK SOME RAIN/SNOW MIX MENTION WAS STILL WARRANTED WED NGT AND
THURSDAY NIGHT NWRN ZONES AND EVEN EXTENDED MENTION INTO THU
MORNING. COULD FORESEE THIS THREAT BEING SHIFTED SE IF COLD
TRENDS WOULD CONTINUE.

SATURDAY DOES APPEAR A RETURN TO NEAR OR ABOVE NORMAL
TEMPERATURES...AND POPS WERE MENTIONED PER MODEL BLEND.
HOWEVER...MODEL INCONSISTENCY IN THURSDAY AND BEYOND PERIODS LEAD
TO LITTLE CONFIDENCE IN MUCH OF THE EXTENDED.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 621 PM CDT SAT APR 12 2014

SCATTERED THUNDERSTORMS DURING THE EVENING SHOULD STAY EAST OF
KLNK AND KOMA TAF SITES. A COLD FRONT DRIFTING SOUTH WILL TURN
WINDS TO THE NORTH AT ALL SITES DURING THE EVENING. THEN AS A LOW
LEVEL JET STRENGTHENS OVERNIGHT...SCATTERED THUNDERSTORMS WILL
REDEVELOP NORTH OF THE COLD FRONT. EXPECT CIGS/VSBYS TO LOWER TO
AT LEAST MVFR WITH OCCASIONAL IFR VSBYS IN STORMS LIKELY. NORTH
WINDS WILL INCREASE AS WELL...AVERAGING 20 TO 35KT THROUGH THE DAY
SUNDAY.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

UPDATE...DERGAN
SHORT TERM...CHERMOK
LONG TERM...CHERMOK
AVIATION...DERGAN
Hazardous weather outlook, Apr 12, 4:41 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
441 PM CDT SAT APR 12 2014

IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068-
078-088>093-131145-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
441 PM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE TONIGHT. STORMS IN NORTHERN IOWA ARE EXPECTED TO DEVELOP
WEST ALONG A COLD FRONT INTO WEST CENTRAL IOWA THIS
EVENING...AFFECTING AREAS FROM MONONA TO HARLAN AND COUNCIL
BLUFFS. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP SOUTHWEST
INTO SOUTHWEST IOWA AND SOUTHEAST NEBRASKA DURING THE EVENING AS
WELL. AREAS NEAR AND NORTH OF INTERSTATE 80 IN NEBRASKA COULD ALSO
SEE STORMS THIS EVENING...BUT MORE LIKELY TOWARD OR AFTER
MIDNIGHT.

A COLD FRONT DRIFTING SOUTHEAST INTO THE AREA WILL BE A FOCUS FOR
THUNDERSTORM DEVELOPMENT DURING THE EVENING...AFFECTING WEST
CENTRAL IOWA...WITH ADDITIONAL STORMS DEVELOPING NEAR A WEAK LOW
PRESSURE AREA DRIFTING THROUGH SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA. AS A LOW LEVEL JET STREAM INCREASES LATER THIS EVENING AND
OVERNIGHT...ADDITIONAL STORM DEVELOPMENT ALONG INTERSTATE 80
APPEARS LIKELY. LARGE HAIL COULD OCCUR WITH THESE STORMS AS WELL.

BY SUNDAY MOST OF THE THUNDERSTORM ACTIVITY WILL HAVE ENDED.
HOWEVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA COULD STILL SEE
NON-SEVERE THUNDERSTORMS THROUGH ABOUT NOON. ELSEWHERE MAINLY RAIN
WILL OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

COLD AIR FILTERING INTO THE REGION SUNDAY NIGHT WILL ALLOW RAIN TO
MIX WITH OR CHANGE TO SNOW. HOWEVER THE PRECIPITATION SHOULD BE
COMING TO AN END BEFORE ANY ACCUMULATION OF SNOW WOULD OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

NEZ011-012-015>018-030>033-042-043-131145-
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-PLATTE-COLFAX-
441 PM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

A FEW NON-SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT AS RAIN
SPREADS INTO THE REGION.

ON SUNDAY...COLD AIR FILTERING INTO THE REGION WILL ALLOW THE RAIN
TO MIX WITH OR CHANGE TO SNOW DURING THE AFTERNOON. LITTLE IF ANY
ACCUMULATION OF SNOW IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY.

THE MIX OF RAIN AND SNOW WILL END SUNDAY NIGHT...WITH NO
ADDITIONAL ACCUMULATIONS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT OR SUNDAY.

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 6:22 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Montgomery, Page23 min
Apr 12, 6:39 PM CDTSevere Thunderstorm WarningOAXFremont, Page51 min
Apr 12, 6:42 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Montgomery48 min
Apr 12, 6:58 PM CDTSevere Thunderstorm WarningOAXMills, Montgomery, Pottawattamie47 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.